# SDR UIEA2019030403455

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,010 hours, 16,041 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L BLEED ISLN VAL AFTER LANDING( PERFORMED OPERATIONAL TEST OF L ISO BLEED VALVE IAW AMM REF 36-11-04-404-013. OPS CHECK GOOD. )
